Optical Solitons for the Dispersive Concatenation Model with Power-Law Nonlinearity by the Complete Discriminant Approach

Authors

  • Ming-Yue Wang Key Laboratory of Mechanics on Disaster and Environment in Western China, The Ministry of Education, College of Civil Engineering and Mechanics, Lanzhou University, Lanzhou, China
  • Anjan Biswas Department of Mathematics and Physics, Grambling State University, Grambling, LA, USA https://orcid.org/0000-0002-8131-6044
  • Yakup Yildirim Department of Computer Engineering, Biruni University, Istanbul, Turkey
  • Ali Saleh Alshomrani Mathematical Modeling and Applied Computation Research Group, Center of Modern Mathematical Sciences and their Applications, Department of Mathematics, King Abdulaziz University, Jeddah, Saudi Arabia

DOI:

https://doi.org/10.37256/cm.4420233814

Keywords:

dark, singular, plane, cnoidal

Abstract

The present paper is a sequel to the paper on the topic with Kerr law nonlinearity. For power-law nonlinearity, it was derived through balancing principle that the solitons would exist for two values of the power-law parameter,  namely n = 1 or n = 2. The current paper derives dark and singular solitons for the latter value of n since the first case was already covered in a previous report that was dedicated to address the model with Kerr law.

Downloads

Published

2023-12-18

How to Cite

1.
Wang M-Y, Biswas A, Yildirim Y, Alshomrani AS. Optical Solitons for the Dispersive Concatenation Model with Power-Law Nonlinearity by the Complete Discriminant Approach. Contemp. Math. [Internet]. 2023 Dec. 18 [cited 2024 Jul. 18];4(4):1249-5. Available from: https://ojs.wiserpub.com/index.php/CM/article/view/3814

Most read articles by the same author(s)

1 2 > >>